# SDR AALA202103129012

- Difficulty date: March 7, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 12,320 hours, 4,678 cycles
- Engine: Iae V2533A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Cable
- Part number: 7453234501
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENG MODE FAULT CAME ON IN CLIMB AROUND 23000.  WE DID ECAM PROCEDURE CONTINUED CLIMB AT LEVEL OFF 330.  WE COULD NOT MAINTAIN SPEED.  WE TOLD ATC FOR LOWER ALTITUDE AND RETURNED TO DFW. POWER WAS BACK DESCEND THRU MID 20S. THROTTLE SPLIT WAS 3/4 WITH NO HELP. LEVERS WERE UP TO CUB STOP.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED ENGINE ELECTRONIC CONTROL AND IGNITION SUPPLY HARNESS (AALA202103099025) AND PT2 / T2 CABLE ASSEMBLY (AALA202103129012).  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
